RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC2073,
    author = {P. Paule},
    title = {{On Identities of the Rogers-Ramanujan Type}},
    language = {english},
    journal = {J. Math. Anal. Appl.},
    volume = {107},
    pages = {255--284},
    isbn_issn = {ISSN 0022-247X},
    year = {1985},
    refereed = {yes},
    length = {30}
    }